# SDR MALA964949

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 3302 - DURING THE TAKEOFF ROLL IN MSP, THE LEFT ENGINE FIRE LIGHT ILLUMINATED.  THE TAKEOFF ATTEMPT WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MX TESTED THE ENGINE WIRING.  ALL CHECKS GOOD.  AS A PRECAUTION, THE FIRE DETECTORS WERE REPLACED.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
